# SDR SIMA20131129006

- Difficulty date: November 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 22,751 hours, 19,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT ROW 11 & 12 IS INOPERATIVE.  R & R FLOOR PROXIMITY LIGHT AT ROW 11 & 12 IAW EMB-145 AMM 33-50-12, OPERATIONS CHECKED GOOD.
